# SDR FQAR20171011092

- Difficulty date: October 11, 2017
- Submitted: October 24, 2017
- Operation: General aviation
- Aircraft: N425PA
- Make and model: Piper PA-28-181
- Aircraft serial: 2843474
- Aircraft time: 18,654 hours
- System (JASC): 5341 · Fuselage, Wing Attach Fittings
- Part: Frame
- Part number: 76126000
- Condition: Cracked
- Location: Bs 73.04
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, A FUSELAGE FRAME THAT ACTS AS THE FORWARD WING ATTACH STRUCTURE WAS FOUND TO BE CRACKED AT THE UPPER RIGHT END.
